On the H-systems in higher dimension

Author: 

Fusco, N
Kristensen, J
Leone, C
Verde, A

Publication Date: 

December 2018

Journal: 

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Last Updated: 

2019-04-27T03:03:53.553+01:00

Volume: 

177

DOI: 

10.1016/j.na.2018.04.018

page: 

480-490

abstract: 

© 2018 Elsevier Ltd We prove a regularity result for the weak solutions of H-systems in dimensions [Formula presented].

Symplectic id: 

844485

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article